# SDR SWIA202157495

- Difficulty date: January 30, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N908EV-6732 / DENT LOCATED AT RT AFT FUSELAGE AT F.S. 625.30 BETWEEN STRINGER 18R AND 19 R  / PLOT MAP AND EVAL, DAMAGE IF DAMAGE FOUND IN LIMITS ELIMINATE ALL EVIDENCE USING A/C STD PRACTICES/PROCEDURES     (C-CHECK RO 4/12/2021)    PERFORMED PERMANENT REPAIR TO RH SFT FUSELAGE AT FS625.30 BETWEEN STR 18R AND 19R IAW REO 601R-53-61-7589 REV --, DATED 2021-02-27.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED.  WEIGHT CHANGE 0.26 LBS.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
